# SDR FDEA201011304529

- Difficulty date: November 30, 2010
- Submitted: November 30, 2010
- Operation: Air carrier
- Aircraft: N473AC
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 59,116 hours, 20,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD AT BS 1640 HAS CORROSION APPROX LBL30-RBL35.
